# SDR SWAA2015092844311

- Difficulty date: September 17, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 6546819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CHANNEL CRACKED AT BS 540, BETWEEN BL 0 TO LBL 24.75.  R & R CHANNEL IAW SRM & DWG.
